# SDR ASOA2016070915083

- Difficulty date: July 9, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD IS HARD TO OPEN FROM OUTSIDE.   REMOVED THE ASD DOOR POWER ASSIST MOTOR IAW AMM 52-11-08-000-802.  INSTALLED NEW SERIVCABLE ASD DOOR ASSIST MOTOR IAW AMM 52-11-08-400-802.  ADJUSTED COUNTER BALACNE IAW AMM 52-11-17-820-802. OPS CHECKED GOOD.
